# SDR UPS03240108

- Difficulty date: January 15, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI, NR 3 FLAP CARRIAGE HAS CORROSION AT BASE OF SPINDLE.  NR 3 FLAP CARRIAGE REPLACED IAW MM 27-51-03 DUE TO CORROSION.
